# SDR 06FDEA03136

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01183 EXISTING EXTERNAL DOUBLER REPAIR APPROX 5 INCH X 10 INCH AT STA. 1155, BETWEEN RT STRINGER 29-30 (DOT NR 22) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPLACED EXISTING EXTERNAL DOULBER REPAIR AT STA 1155 BETWEEN R/H STRINGER 29-30   IAW SRM 53-30-3 FIG 1.
